# SDR DALA2024110410642

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 25,327 hours, 9,823 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Faulted
- Location: Flap/Slat Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3870 -ATO- DISCONTINUED TAKE OFF IN MSP AT APPROXIMATELY 50KTS DUE TO MASTER CAUTION LIGHT WITH NO ASSOCIATED FAULTS. CORRECTIVE ACTION: FOUND FAULT 31-53010 ON PROXIMITY SWITCH ELECTRONICS UNIT. REPLACED FLAP/SLAT ELECTRONIC UNIT PER B737 FIM AND OPS CHECK GOOD. (LP 0637970)
